# SDR 2004UALA00705

- Difficulty date: July 31, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 46,486 hours, 17,419 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO SMOKE IN THE FLIGHT DECK.  FOUND A LEAKAGE ON THE BLEED DUCT CLAMP OF THE NR 1 ENGINE INBOARD REVERSER HOLD OPEN ACTUATOR.  THE ACTUATOR WAS REPLACED.  A PACK BURN-OUT PROCEDURE VERIFIED PROPER FUNCTIONING OF ACTUATOR.
